Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am taking glycomet for a sugar level of 93. I have dizziness, why?

if the level of sugar is 93 and u a taking 1 glycomet tablet 3 times a day will it cause dizziness if the sugar level is 93 and I am a taking 1 glycomet tablet 3 times a day will it cause dizziness. I am 49 years old i have pressure too the last check was 150/90, I take 1 losacar 50 tablet a day, I feel dizzy and tired dane
Asked On : Thu, 3 Mar 2011
Answers:  4 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi, Is this level of sugar fasting or after lunch. If it is after lunch then your sugar level has dropped and you need to adjust your dose with your doctor. At present if you are feeling dizzy after sometime of medicine take a choclate. But do consult your doctor
Answered: Thu, 3 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
The sugar level of 93 is ok but the dizziness can be probably because of taking the tablet 3 times.Please get both fasting & post lunch sugar done ;with those reports consult your treating doctor so that he will do the necessary adjustment of dosage.Do it soon.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear Dane
Please monitor your pressure and Sugar Level regulary. Please monitor your daily food habit and calorie intake per day. Consult your physicians with report and fresh complain in regular interval of time.
Answered: Sat, 5 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi. Whatever you are taking or doing ....if you are feeling tired this is not good as you are a hypertensive and diabetic. glycomet three times a day might need revision. And also you anti hypertensive needs dose revision as the pressure levels are high for a diabetic. Please redo the tests and consult a doctor. And you should be having physical activity and diet control. Take care now before serious complications set in
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor